# SDR QXEA2024120200285

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 16,935 hours, 11,472 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR TAKING EXTRA FORCE TO OPEN ONCE UNLOCKED. REMOVED FROM SERVICE. CLEANED COCKPIT DOOR LATCH. OPS CHECK REF. AMM 52-51-03-820-801-A. OPS CHECK GOOD, LATCH OPERATES NORMALLY & NO LONGER REQUIRES EXTRA FORCE TO OPEN DOOR. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. RETURNED TO SERVICE.
